# SDR IPXA2024100919572

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 26,507 hours, 16,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Inoperative
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* MAIN ENTRY DOOR NOT LOCKING WHILE IN THE OPEN POSITION
